# SDR SWAA030572

- Difficulty date: March 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 60,657 hours, 39,944 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65C2525A51A
- Part serial: 2801E
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 0 GROUND SPOILER DELAMINATED AT ACTUATOR ATTACH POINT.  REMOVED AND REPLACED NR 0 GROUND SPOILER PER MM.
